# SDR UPS98527178

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC15061108
- Condition: Corroded
- Location: Bs 1040-1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON LONGITUDINAL BEAM BS 1040 TO 1076 LBL 45, WL 208 AROUND NUT PLATES.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-00-51.  REMOVED AND REPLACED LONGITUDINAL BEAM IAW SRM 51-40-02.
